# SDR SWAA2024020935032

- Difficulty date: December 23, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB #4 STIFFENER #3 CRACKED AT LOWER END.<[01] ACCOMPLISHED REPAIR OF RIGHT HORIZNTAL STAB RIB #4 STIFFENER 3 REF SRM 55-10-09-2R-4 REPAIR 4;[02] VERIFIED STEP 1
